# SDR SWIA200922240

- Difficulty date: July 24, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 30,993 hours, 44,667 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST FIVE FLOOR EMERGENCY LIGHTS INOP.  (FLT 6292)  RESECURED WIRES ON LIGHT STRIP CONNECTOR.
